# SDR 8HBR20240509069

- Difficulty date: March 27, 2025
- Submitted: May 9, 2025
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N917KF
- Make and model: Robsin R22BETA
- Aircraft serial: 4091
- Aircraft time: 5,564 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: A1593
- Condition: Brinelled
- Location: Zone 200
- Part time: 5,564 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRINELLED SPINDLE BEARINGS DISCOVERED APPROX 99.3 HOURS SINCE NEW, FOUND DURING ROUTINE MAINTENANCE INSPECTION.
